# SDR DALA2019012400478

- Difficulty date: January 24, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 51,880 hours, 35,911 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE ON INTERCOSTAL FROM STA Y=409 TO 407 UPPER BEAM AT FWD CARGO DOOR (C-1) IN REF NRC: 00102. NRC 00505: ANGLE WAS REPLACED PER SRM 51-41-02-0G. (LP #0916065)
